Computations via auxiliary random functions for survival models

Laud, P.W. and Damien, P. and Walker, S.G. (2006) Computations via auxiliary random functions for survival models. Scandinavian Journal of Statistics, 33 (2). pp. 219-226. ISSN 0303-6898. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1111/j.1467-9469.2006.00473.x...

Abstract

A new simulation method, auxiliary random functions is introduced. When used within a Gibbs sampler, this method enables a unified treatment of exact, right-censored, left-censored, left-truncated and interval censored data, with and without covariates in survival models. The models and methods are exemplified via illustrative analysis.

Item Type: Article
Uncontrolled keywords: auxiliary functions; bioassay; censored data; covariates; extended gamma process; Gibbs sampling
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 06 Sep 2008 16:38
Last Modified: 14 Jan 2010 14:40
Resource URI: http://kar.kent.ac.uk/id/eprint/10530 (The current URI for this page, for reference purposes)
  • Depositors only (login required):